# SDR ASOA201706121663

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 21,228 hours, 14,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT RISER BUCKLING AND CRACKED IN AREA OF TOP STEP. REMOVED CRACKED PASSENGER DOOR AFT RISER PANEL IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.  INSTALLED NEW SERVICEABLE PASSENGER DOOR AFT RISER PANEL IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND DWG 601R317071.  ALL DEFECTS CORRECTED.
